Jan 22, 2007
hi i am taking videx epivir and sustiva for 5 years and have had ADD my whole life and am now back in school and find it imposible to keep up just went to a psycologist that recomended i go on adderall will this be affect my treatment i feel this will improve my quality of life a great deal i have tried antidepressents and herbal treatments that did nothing is it all right to ask my Dr for this i don't drink often wine with dinner.or do recreational drugs
Response from Dr. Horwath
I don't know the basis of your psychologists recommendation. For example, did he do some testing? If he recommended the Adderall to control symptoms of ADD, then this is a reasonable plan. If you are having trouble keeping up in school because the symptoms of ADD are impairing your ability to get the work done, then the Adderall is definietly indicated. You should not feel inhibited about asking your doctor about this. You are best served if you consult with a psychiatrist who has experience with prescribing Adderall for ADD. The Adderall should not interfere with your other medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
- Stinging Pain After Unprotected Vaginal Sex Worried I Have HIV
- Tingling In Fingers After Getting A Tattoo Worried I Have HIV
- White Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- Can Genital Warts Cause Sterility?
- Vaginal Anatomy
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.